# SDR 2002UALA00260

- Difficulty date: February 11, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N926UA
- Make and model: Boeing 737522
- Aircraft serial: 26648
- Aircraft time: 28,922 hours, 21,651 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD SECTION OF HORIZONTAL STABILIZER LEADING EDGE 2 AREAS OF EXCESS MATERIAL LOSS MEASURED FROM INBOARD EDGE.  1ST DAMAGE 27 INCHES OUTBOARD.  2ND DAMAGE IS 32 INCHES OUTBOARD.  MAJOR REPAIR ACCOMPLISHED.  CUTOUT DAMAGE AND INSTALLED DOUBLER.
